Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Have face peeling. Using epishine cream, neutrogena sun screen. Effective?

I hav been recommended for face p eeling...4sessions..currently prescribed to use epishine cream twice deriva cms gel..once at night and kozimax overnite...and neutrogena sunscreen thrice ...nd neutrogena facewash..can u tel me hw effective it is and abt the peeling process..is it wortrh? I jst hav scars on my face and jst two o three minute pimples
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  292
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Dermatologist 's  Response
Hello,

Thanks for writing to health care magic.

Chemical peeling involves application of chemicals like glycolic acid,salicylic acid etc over face.They cause controlled damage of skin and peeling of dead skin.

It is a good treatment for acne ,acne spots and melasma.

It is somewhat not so effective for scarring for which other treatment modaliteis are available like dermaroller,dermabrasione etc.

You can have a talk to your doctor about this treatments.

Medicines which you are applying are correct and you can continue with them.

I hope this can solve your problem.Take care.
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor